MathSciNet Relay Station
MathSciNet bibliographic data
MR2217050 19K56 (46L80 58J22)
Guentner, Erik; Higson, Nigel; Weinberger, Shmuel The Novikov conjecture for linear groups. Publ. Math. Inst. Hautes Études Sci. No. 101 (2005), 243–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement